# SDR CALA2013122093833

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,156 hours, 23,989 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VLV CYCLES CLOSED UNCOMMANDED.
